# SDR 9710249983

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Low Pressure
- Location: Aft Fuselage
- Part time: 19,687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT EVACUATION SLIDE BOTTLE PRESSURE LOW.  REPLACED SLIDE.
